Volume 6, Issue 1 (Journal of Control, V.6, N.1 Spring 2012)                   JoC 2012, 6(1): 1-7 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abasi S M, Vahidian Kamyad A. New Approach for Numerical Solution of Distributed Parameter Systems Optimal Control Problems. JoC. 2012; 6 (1) :1-7
URL: http://joc.kntu.ac.ir/article-1-63-en.html
Abstract:   (7494 Views)
Classical methods are not usually efficient, to solving nonlinear control problems and especially Nonlinear distributed parameter systems Optimal Control Problems (NOCP). In this paper we introduce a new approach for solving this class of problems by using NonLinear Programming Problem (NLPP). First, we transfer the original problem to a new problem in form of calculus of variations. The next step we discrete the new problem and solve it by using NLPP packages. Moreover, a NLPP is transferred to a Linear Programming Problem (LPP) which empowers us to use powerful LP software. Finally, efficiency of our approach is confirmed by some numerical examples.
Full-Text [PDF 1029 kb]   (1318 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2014/06/14 | Accepted: 2014/06/14 | Published: 2014/06/14

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2019 All Rights Reserved | Journal of Control

Designed & Developed by : Yektaweb